Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nested set complexes for posets and the Bier construction

Author: Juliane Lehmann
Journal: Proc. Amer. Math. Soc. 136 (2008), 3785-3793
MSC (2000): Primary 06A07; Secondary 57Q05
Published electronically: May 20, 2008
MathSciNet review: 2425716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the concept of combinatorial nested set complexes to posets and exhibit the topological relationship between the arising nested set complexes and the order complex of the underlying poset. In particular, a sufficient condition is given so that this relationship is actually a subdivision.

We use the results to generalize the proof method of Čukić and Delucchi, so far restricted to semilattices, for a result of Björner, Paffenholz, Sjöstrand and Ziegler on the Bier construction on posets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06A07, 57Q05

Retrieve articles in all journals with MSC (2000): 06A07, 57Q05

Additional Information

Juliane Lehmann
Affiliation: Fachbereich Mathematik, Universität Bremen, 28359 Bremen, Germany

PII: S 0002-9939(08)09503-8
Received by editor(s): September 19, 2007
Published electronically: May 20, 2008
Communicated by: Paul Goerss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia